# SDR DXTA2025012102032

- Difficulty date: January 19, 2025
- Submitted: January 21, 2025
- Operation: Air carrier
- Aircraft: N866QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000118
- Aircraft time: 806 hours, 505 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: G Switch
- Condition: Faulted
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L, J
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTING: EMERGENCY LIGHTS REMAINED ON AFTER COMPLEATING SECURING CHECKLIST. RESET BOTH  '5G' SWITCHES IN COCKPIT. EMERGENCY LIGHT REMAINED ON. EMERGENCY LIGHTS THEN DIED AFTER 30 MINUTES. CORRECTIVE ACTION: RESET RH AFT EMERGENCY LIGHT INERTIA SWITCH. OPS CHECK GOOD. IAW CESSNA MODEL 700 MM 33-50-10
